MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø52 TWO-HOLES; ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø52 TWO-HOLES; ACETABULAR CUP
Model Number 01.32.152DH
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery for mpact dh loosening 1 year and 11 months post-primary.The shell, liner and head have been revised successfully.
 
Additional Manufacturer Narrative
Batch review performed on 26 may 2023: lot 2011711: (b)(4) items manufactured and released on 03-feb-2021.Expiration date: 2026-01-(b)(4).No anomalies found related to the problem.To date, 97 items of the same lot have been sold without any similar reported event in the period of review.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø52 TWO-HOLES
Common Device Name
ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17181791
Report Number3005180920-2023-00435
Device Sequence Number6495866
Product Code LPH
UDI-Device Identifier07630030810794
UDI-Public07630030810794
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/25/2026
Device Model Number01.32.152DH
Device Catalogue Number01.32.152DH
Device Lot Number2011711
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Initial Report FDA Received Date06/22/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale